# SDR CA960723531

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39140165501
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O, K
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER LANDING GEAR RETRACTION, LOUD BANG HEARD ACCOMPANIED WITH VIBRATION AND RIGHT GEAR UNSAFE LIGHT ILLUMINATED WITH LOSS OF RIGHT HYDRAULIC QUANTITY. MAINTENANCE CHECK FOUND RIGHT MAIN GEAR RETRACT ACTUATOR SPLIT AND AUXILIARY HYDRAULIC PUMP LEAKING. MAINTENANCE ACTION INVOLVED CHANGING RIGHT GEAR RETRACT ACTUATOR, CHECKING AND CHANGING ALL HYDRAULIC FILTERS. ALSO AUXILIARY HYDRAULIC PUMP AND BUNGEE CYLINDER REPLACED. GEAR OPERATIONALLY CHECKED.
